Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on Depo since last Nov. I didn't notice any changes til about 3 months or so ago. (how long I've been with my boyfriend) I was bleeding for 2 months straight, skipped 5 days or so, and now I'm back to bleeding randomly again and get cramping from time to time.

But what is REALLY bothering me is my crippling mood swings. Sometimes, I'll just get really upset for no reason at all. And start crying and stuff and make things a big deal when they're not. My boyfriend is very patient with me, and I love him very much. I have never found a guy that I've cared so much for and who is as perfect as him, and I know he's the "One" and I would rather be with nobody else.

But sometimes, I just get in the most down moods. I'm just out and depressed. I stress myself out with worry of things that havent happened and probably never will, irrational worries about cheating etc. I have heart palpatations sometimes, and have restless sleep. I get sooo tired at the end of the day it's unreal. Alot of times when I'm in these moods I feel like doing nothing or that nothing really matters. I even question if me and my boyfriend are going to work out and if I really want to be with him! Or if I'm happy at all....But I know thats all BS because I love that man way too much. I just HATE feeling this way. When I'm in those moods, I feel like I'm loosing interest.

Yet in a couple of hrs, I'm happy again and gushing with love and joy from a text from him etc. Sometimes I feel like just crying, or being purposely moody or a b***h. I can't help it and I don't know what I can do. Im NEVER like this. I took zoloft for a month in 8th grade, for social anxiety, but then I got side affects, and I didn't need it.

Should I take anti depresents? I just have the worst mood swings. Some points during the day I'm so happy, floating on cloud nine, cuddly and loving, and positively giddy. Then within minutes that can change into me being angry, or pouty, or disinterested. Somedays I am in a perfect mood all day. Others I'm not.

What the hell is the deal? This isn't me. I have everything I want. I do have a very very low tolerent to drugs, (which is what the b-control is, hormone shot) so I could be getting all the symptoms at once. My mom gave me just a quarter of a xanax to calm me down from an anxiety attack for prom, and withing 10 minutes later I was in the perfect mood all night.

What's the deal? I really hate feeling this way and I want it to stop. My bf doesnt deserve for me to keep scaring him like this. Telling him I'm unsure, I'm getting bored with life, I'm upset for no reason etc. He says he knows its just a mood swing and it'll pass and he knows how I really feel and that I'll be fine. But eventually I think I may push him away or do something I regret. I don't know how to stop this.

Loading...

I was on the needle for a year or more.. I dint notice a whole bunch difference other than being moody and depressed but I thought that it was just me not the medication. I went to a doctor after I moved for something else.. He asked me what I was on for medication. When I said depo he was shocked. He told me that it is not healthy for young women to be on depo. Apparently he would only recommend it to women in their 50s to control bleeding, when they go through their hormone change. He said it makes your bones brittle( which the doctor that prescribed me depo also told me to take caltrate because I would need extra clacium, but he didnt say how much it would affect my bones) it makes you fat, causes bad acne, causes depression and is not good for young women. He said even after your off off it, it stays in your system for 3 months to 1 year after!! So yoir moods could be caused from the needle, but even if it's not I would seriously recommend taking a different birth control. Have you had any of the other side effects from depo? Hopefully this has helped! Good luck
Reply

Loading...